# SDR SWIA2024110817

- Difficulty date: August 17, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL HAS CORROSION AROUND FASTENER BETWEEN FS513.00 & FS516.85     (C-CHECK RO 11/7/2024)    REPAIRED CORROSION ON LH PRESSURE FLOOR SILL AROUND FASTENER BETWEEN FS513.00 AND FS516.85 PER CRJ200 SRM 51-21-06 AND REO 601R-53-41-666 REV C DATED 2012-11-06 COMPLIED W/ THE STEPS OF THE REO, COMPLIED W/ 51-900-1003-SKY
